# SDR ASAA2015110513678

- Difficulty date: November 5, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 31,715 hours, 9,483 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Warning Light
- Condition: Illuminated
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT LIGHT CAME ON DURING START.  ACFT GROUNDED. ON DEFERRAL.
